# SDR RAIA00212371

- Difficulty date: December 31, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 7,584 hours, 6,963 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

5305-PIT- APU BLEED VALVE FAULT INDICATION.  MAINTENANCE DEFERRED PER MEL 49-52-02.
